Journal of Symbolic Logic

$\aleph_0$-Categorical Tree-Decomposable Structures

A. H. Lachlan

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

Our purpose in this note is to study countable $\aleph_0$-categorical structures whose theories are tree-decomposable in the sense of Baldwin and Shelah. The permutation group corresponding to such a structure can be decomposed in a canonical manner into simpler permutation groups in the same class. As an application of the analysis we show that these structures are finitely homogeneous.

Article information

Source
J. Symbolic Logic, Volume 57, Issue 2 (1992), 501-514.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743969

Mathematical Reviews number (MathSciNet)
MR1169186

Zentralblatt MATH identifier
0765.03017

JSTOR
links.jstor.org

Citation

Lachlan, A. H. $\aleph_0$-Categorical Tree-Decomposable Structures. J. Symbolic Logic 57 (1992), no. 2, 501--514. https://projecteuclid.org/euclid.jsl/1183743969


Export citation